Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A class of lattice ordered algebras


Author: Casper Goffman
Journal: Bull. Amer. Math. Soc. 64 (1958), 170-173
DOI: https://doi.org/10.1090/S0002-9904-1958-10197-4
MathSciNet review: 0097332
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Goffman, Remarks on lattice ordered groups and vector lattices, I. The Cara-théodory functions, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 107-120. MR 97331
  • 2. G. Birkhoff and R. S. Pierce, Lattice ordered rings, An. Acad. Brasil Ci. vol. 28 (1956) pp. 41-69. MR 80099
  • 3. B. Brainerd, On a class of lattice ordered rings, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 673-683. MR 89179
  • 4. P. Jaffard, Contribution a l'étude des groupes ordonnés, J. Math. Pures Appl. vol. 32 (1953) pp. 203-280. MR 57869
  • 5. C. Carathéodory, Entwurf für eine algebraisierung des Integralbegriffs, Bayer Akad. Wiss. Math.-Nat. Kl. Abh. (1938) pp. 28-67.
  • 6. D. A. Kappos, Ein Beitrag zur Carathéodoryschen Definition der Ortsfunktionen, in Booleschen Algebren, Math. Z. vol. 51 (1949) pp. 616-634. MR 28375
  • 7. H. Nakano, Modern spectral theory, Tokyo, 1950, pp. 148-154. MR 38564


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10197-4

American Mathematical Society